# SDR DHL2005748541

- Difficulty date: September 2, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME ABOVE STR 17R AT BS 540.  CUT OUT DAMAGED AREA OF FRAME 1.5 BY 1.2 FAB REPAIR CHANNEL .050 7075 T6 PO NR 9001777 IAW B727 SRM 53-10-4 FIG 1.  TREATED AND PRIMED ALL BARE SURFACES IAW B7272 SRM 51-10-2.  INSTALLED REPAIR CHANNEL IAW B727 SRM 53-10-4 FIG 1 REPAIR PART DIM 8.5 X 4.0 IAW B727 SRM 53-10-4 FIG1
